# SDR 00FDEA00391

- Difficulty date: June 16, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Closed
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION AND HUMMING SOUND.  INSP GROUND PWR SERVICE DOOR.  NO DEFECTS NOTED.  RESECURED DOOR CLOSED.
